# SDR UIEA2019101105693

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,361 hours, 19,649 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 1610
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU POWER DID NOT AUTO TRANSFER UPON ENGINE SHUTDOWN.  APU POWER DID NOT TRANSFER FROM GPU TO APU.  REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01, AND TESTED IAW AMM 24-21-01/501. FOUND GOOD, OPS CHECK NORMAL.
